# SDR SWAA981170

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND CRACKED NLG  WHEEL WELL CEILING PRESSURE BULKHEAD LOCATED AT FWD RT ACCESS PANEL AT AFT I/B CORNER.  REPAIRED PER BOEING TI-A53-001.
